REAL

A generalization of zero-truncated Poisson-Sujatha distribution

Shanker, Rama and Shukla, Kamlesh Kumar (2019) A generalization of zero-truncated Poisson-Sujatha distribution. Hungarian Statistical Review, 2 (2). pp. 32-50. ISSN 2630-9130

[img]
Preview
Text
2019_02_032.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: H Social Sciences / társadalomtudományok > HA Statistics / statisztika
Depositing User: Zsanett Kun
Date Deposited: 20 Jan 2020 15:25
Last Modified: 20 Jan 2020 15:25
URI: http://real.mtak.hu/id/eprint/105607

Actions (login required)

Edit Item Edit Item